# SDR IPXA2025082790470

- Difficulty date: July 12, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,972 hours, 14,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, AFT EDGE, LOCK CRANK LINK HAS GOUGE. BLENDED LOCK CRANK LINK ON CREW DOOR AFT EDGE IAW A300-600 SRM 51-73-10, NOMINAL THICKNESS IS 1" MATERIAL LOSS IS 0.050", REMAINING THICKNES 0.950", THE MAXIMUM PERMIT REWORK IS 0.050" THEREFORE IS WITHIN LIMITS IAW A300-600 SRM 52-11-00 TABLE 102.
